Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 27, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 19, 2011, 3:54 AM EDT. It took effect at Apr 19, 2011, 4:00 AM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2011, 3:54 AM EDT (07:54 UTC)
- In effect from
- Apr 19, 2011, 4:00 AM EDT
- Expired
- Apr 21, 2011, 2:00 AM EDT
- In force
- 46 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
375 WHUS73 KIWX 190754 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 354 AM EDT TUE APR 19 2011 LMZ043-046-191600- /O.NEW.KIWX.SC.Y.0027.110419T0800Z-110421T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 354 AM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT WEDNESDAY. * WINDS: EAST 15 TO 25 KNOTS EXPECTED TODAY INTO THIS EVENING. WINDS WILL VEER TO THE WEST AT 20 TO 25 KNOTS LATE TONIGHT INTO WEDNESDAY...WITH GUSTS UP TO 35 KNOT GALES POSSIBLE ON WEDNESDAY. WINDS WILL DIMINISH WEDNESDAY NIGHT. * WAVES: 3 TO 5 FOOT WAVES TODAY WILL DECREASE TO 1 TO 3 FOOT WAVES TONIGHT. WAVES WILL BUILD BACK TO 5 AND 8 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
650 WHUS73 KIWX 191411 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1011 AM EDT TUE APR 19 2011 LMZ043-046-192200- /O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1011 AM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY. * WINDS: EAST 15 TO 25 KNOTS EXPECTED TODAY INTO THIS EVENING. WINDS WILL VEER TO THE WEST AT 20 TO 25 KNOTS LATE TONIGHT INTO WEDNESDAY...WITH GUSTS UP TO 35 KNOT GALES POSSIBLE ON WEDNESDAY. WINDS WILL DIMINISH WEDNESDAY NIGHT. * WAVES: 3 TO 5 FOOT WAVES TODAY WILL BUILD TO 5 AND 8 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
025 WHUS73 KIWX 191920 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 320 PM EDT TUE APR 19 2011 LMZ043-046-200400- /O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 320 PM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY. * WINDS: EAST 15 TO 25 KNOTS WILL VEER TO THE WEST AT 20 TO 25 KNOTS LATE TONIGHT INTO WEDNESDAY...WITH GUSTS UP TO 35 KNOT GALES POSSIBLE WEDNESDAY AFTERNOON. WINDS WILL DIMINISH WEDNESDAY NIGHT. * WAVES: 3 TO 5 FOOT WAVES THIS AFTERNOON WILL BUILD TO 5 AND 8 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
238 WHUS73 KIWX 200308 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1108 PM EDT TUE APR 19 2011 LMZ043-046-201115- /O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1108 PM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT WEDNESDAY. * WINDS: EAST 15 TO 25 KNOTS WILL VEER TO THE WEST AT 20 TO 25 KNOTS LATE TONIGHT INTO WEDNESDAY...WITH GUSTS UP TO 35 KNOT GALES POSSIBLE WEDNESDAY AFTERNOON. WINDS WILL DIMINISH WEDNESDAY NIGHT. * WAVES: 3 TO 5 FOOT WAVES OVERNIGHT WILL BUILD TO 5 AND 8 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
632 WHUS73 KIWX 200810 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 AM EDT WED APR 20 2011 LMZ043-046-201615- /O.EXT.KIWX.SC.Y.0027.000000T0000Z-110421T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 AM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT THURSDAY. * WINDS: NORTHWEST WINDS AT 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. WINDS WILL RELAX TO BETWEEN 10 AND 15 KNOTS THIS EVENING. * WAVES: BUILDING TO 4 TO 7 FEET TODAY...AND DIMINISHING TO BETWEEN 2 AND 4 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
179 WHUS73 KIWX 202019 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 PM EDT WED APR 20 2011 LMZ043-046-210430- /O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 PM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY. * WINDS: NORTHWEST WINDS OF 10 TO 15 KNOTS WILL SUBSIDE TO 5 TO 10 KNOTS THROUGH THE EVENING. * WAVES: 3 TO 5 FEET THIS EVENING AND SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
334 WHUS73 KIWX 210221 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1021 PM EDT WED APR 20 2011 LMZ043-046-210600- /O.CON.KIWX.SC.Y.0027.000000T0000Z-110421T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1021 PM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY. * WINDS: NORTHWEST WINDS OF 10 TO 15 KNOTS WILL SUBSIDE TO 5 TO 10 KNOTS THROUGH THE EVENING. * WAVES: 3 TO 5 FEET THIS EVENING AND SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 3:36 AM EDT, 18 minutes earlier.
Area forecast discussion, Apr 19, 3:36 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 AM EDT TUE APR 19 2011 .SHORT-TERM...TUESDAY THROUGH WEDNESDAY NIGHT WEST TO EAST ORIENTED BAND OF RAIN ROUGHLY SANDWICHED BETWEEN THE INTERSTATE 80 AND 70 CORRIDORS WILL CONTINUE TO LIFT SLOWLY NORTH AND EAST THIS MORNING. THIS PRECIPITATION IS ASSOCIATED WITH A LEAD SHORTWAVE IN FAST WESTERLY FLOW ALOFT. LIFT WITH THIS FEATURE COMBINED WITH A LOW LVL BAROCLINIC ZONE ACROSS THE NRN OH VALLEY HAS LED TO A RATHER DEEP AND VIGOROUS FRONTAL CIRCULATION OVER THE FA THIS MORNING. THIS PRECIPITATION ALSO HAS SUPPORT FROM LINGERING RIGHT ENTRANCE UPPER JET DYNAMICS ABOVE THE ABOVE MENTIONED FRONTOGENETIC LAYER. EXPECT THE ORGANIZED SHOWER ACTIVITY TO TAPER OFF BTW 12-15Z PER LATEST 3KM HRRR PROGS AS THE WEAK MID LEVEL IMPULSE EXITS EWD. THE FA WILL REMAIN NORTH OF THE SFC BOUNDARY TODAY...RESULTING IN A RATHER RAW AND CLOUDY DAY GIVEN AN IMPRESSIVE LOW LEVEL INVERSION OVER THE AREA. ALSO SHOULD SEE OUR SFC EASTERLY WINDS INCREASE DURING THE DAY PER EXPECTED PRESSURE FALLS TO THE WEST. THE 850 HPA FRONT WILL LINGER OVER AT LEAST THE NRN HALF OF THE FA...WITH CONTINUED 40-50 KNOTS OF CROSS ISOBARIC ISENTROPIC FLOW NORTH OF THE ABOVE MENTIONED SFC BOUNDARY THAT WILL REMAIN SITUATED NEAR THE INTERSTATE 70 CORRIDOR. WITH THIS...EXPECT A FEW LINGERING SHOWERS AND/OR DRIZZLE LATE THIS MORNING INTO THE AFTERNOON GIVEN THE LINGERING ISENTROPIC ASCENT OVER THE MOIST INVERSION. FOCUS THEN TURNS OUT WEST WHERE A PAIR OF WELL-DEFINED SHORTWAVES RESIDE AS OF 07Z. THIS ENERGY WILL SPILL OUT INTO THE PLAINS THIS MORNING...WITH THE COLORADO WAVE PROGGED TO PIVOT NEWD TOWARDS THE WESTERN GREAT LAKES BY LATE THIS AFTERNOON INTO TONIGHT. HEIGHT FALLS AND DPVA WILL AID IN CYCLOGENESIS ACROSS THE SRN PLAINS...WITH THE MODEL CONSENSUS NOW AGREEING ON A SFC LOW TRACK NEWD THROUGH NW INDIANA AND SW LOWER MICHIGAN TONIGHT. HIGH MOMENTUM AIRSTREAM IN ADVANCE OF THIS TROUGH AND THE DEVELOPING SFC CYCLONE WILL SUPPORT ROBUST 925-850 HPA THETA-E ADVECTION. THIS SUPPORTS GOING CHC POPS SE TO LIKELY POPS NW THIS AFTERNOON INTO THIS EVENING AS COLLOCATION OF INCREASING LARGE SCALE ASCENT AND LINGERING 85-7H FGEN FORCING WILL BE MAXIMIZED OVER THE NW. LARGE HAIL WILL BE THE PRIMARY THREAT WITH ANY CONVECTION DURING THIS TIME GIVEN AMPLE INSTABILITY IN THE HAIL GROWTH ZONE. STRONGLY FORCED SYSTEM WILL ROLE THROUGH TONIGHT...WITH SURFACE BASED CONVECTION POSSIBLE ACROSS THE FAR SOUTH AND EAST. THIS IS ALL DEPENDENT ON THE SFC LOW TRACK AND HOW FAR NORTH THE SFC BOUNDARY MAKES IT. EXPECT SEVERE CONVECTION TO DEVELOP ACROSS WEST-CENTRAL IL SWD INTO EASTERN MO LATE IN THE AFTERNOON...GROWING UPSCALE AND ORGANIZING INTO A SQUALL LINE / LEWP AS IT TRACKS EWD INTO THE OH VALLEY TONIGHT. THIS POTENTIAL SQUALL LINE WITH BOWING SEGMENTS SHOULD HOLD TOGETHER AS IT TRACKS EAST GIVEN A STRONGLY SHEARED ENVIRONMENT AND SUFFICIENT DOWNSTREAM INSTABILITY. THE QUESTION REMAINS...HOW FAR NORTH CAN WE GET THIS BOUNDARY? AND AT THIS TIME IT STILL LOOKS LIKE FAR SOUTHERN AND EASTERN AREAS COULD BE UNDER THE GUN...WITH DAMAGING WINDS THE PRIMARY CONCERN. ALTHOUGH ISO TORNADOES NOT OUT OF THE QUESTION ALONG THE SFC BOUNDARY GIVEN SUCH HIGH VALUES OF 0-1 KM HELICITY/SHEAR. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO AND ZFP/GRIDS. ONLY CHANGE WAS TO RUN WITH A NON-DIURNAL TEMP CURVE TONIGHT...AND ADD TEMPORAL DETAIL TO POPS/WX. STRONG ISOLLABARIC COUPLET BEHIND THE COLD FRONT WILL PROVIDE FOR A RATHER WINDY WEDNESDAY...ESPECIALLY DURING THE MORNING AND EARLY AFTERNOON. CURRENTLY LOOKS LIKE WINDS SHOULD STAY JUST BLO ADVISORY CRITERIA...ALTHOUGH QUICKER PHASING OF THE TWO ABOVE MENTIONED SHORTWAVES OVER THE NRN GREAT LAKES WOULD RESULT IN A TIGHTER LOW LEVEL HEIGHT GRADIENT AND ADVISORY LEVEL WINDS. OTHERWISE...EXPECT BKN/OVC STRATO-CU OVER MAINLY OUR NRN AREAS ON WEDNESDAY GIVEN THE EXPECTED CAA REGIME AND WRAP AROUND MOISTURE. && .LONG TERM... HIGH PRESSURE WILL MOVE ACROSS THE REGION THU PROVIDING THE CWA WITH FAIR WX. AIRMASS WILL BE CHILLY THOUGH IN WAKE OF DEPARTING LOW PRESSURE SYSTEM WITH HIGHS WELL BLO NORMAL IN THE L-M50S...EXCEPT COOLER NEAR LM. ANOTHER LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE SRN PLAINS THU NGT WITH WARM FRONT EXTENDING EASTWARD INTO THE OH VALLEY...POSSIBLY RESULTING IN OVER-RUNNING PRECIP OVERSPREADING OUR CWA OVERNIGHT. 00Z GFS IS DEEPER WITH THIS SYSTEM THAN THE ECMWF AND WITH BETTER RUN-RUN CONTINUITY AND MORE CONSISTENT HANDLING OF LOW MOVG ACROSS THE AREA EARLIER IN THE WEEK... IS PREFERRED. THUS, THIS SYSTEM IS EXPECTED TO TAKE A SIMILAR TRACK AS THE LOW TO MOVE THROUGH THE CWA TUE NIGHT WITH SIMILAR IMPACTS... OVER-RUNNING SHOWERS AND SCT TSTMS LIKELY WILL SPREAD INTO THE AREA FRI AS THE WARM FRONT APPROACHES. TEMPS SHOULD RISE FRIDAY NIGHT ACROSS SE PORTION OF THE CWA AS THE LOW TRACKS ACROSS THE NW. TSTMS MAY ACCOMPANY THE CDFNT AS IT MOVES THROUGH THE AREA LATE FRIDAY NIGHT... THOUGH ONCE AGAIN GIVEN THE TIME OF DAY FOR FROPA INSTABILITY SHOULD BE LIMITED... BUT GIVEN STRONG WIND FIELDS/SHEAR ACCOMPANYING THE SYSTEM... THERE WILL BE POTENTIAL FOR SEVERE STORMS IF INSTABILITY IS SUFFICIENT FOR DEEP CONVECTION. ANOTHER FAIRLY QUICK SHOT OF CAA EXPECTED BEHIND THIS SYSTEM ON SAT WITH JUST A LOW CHC OF SOME LINGERING SHOWERS IN LOW LEVEL CYCLONIC FLOW. FRONT AGAIN EXPECTED TO STALL ALONG THE OH VALLEY WITH ANOTHER SHRTWV MOVG EAST ALONG THE BAROCLINIC ZONE SAT NGT BRINGING A BETTER CHC OF RAIN TO THE CWA. NO CHANGE TO THE PATTERN INTO EARLY NEXT WEEK WHICH APPEARS TO BE HANDLED WELL BY GOING FCST WITH A CHC OF SHOWERS INTO MONDAY SO NO CHANGES MADE TO DAY6-7 GRIDS. && .AVIATION.../06Z TAFS/ DETERIORATING FLIGHT CONDITIONS CAN BE EXPECTED AT EACH TERMINAL THIS MORNING AS RAIN SETTLES IN AND MOISTURE LOCKS IN UNDER A STRENGTHENING LOW LEVEL THERMAL INVERSION. THERE MAY BE A LULL IN THE RAINFALL LATER THIS MORNING INTO THIS AFTERNOON AS A LEAD SHORTWAVE TROUGH RESPONSIBLE FOR THIS PRECIPITATION PROPAGATES OFF TO THE EAST. MORE ORGANIZED SHOWER AND THUNDERSTORM ACTIVITY WILL LIKELY BUILD BACK INTO AT LEAST SBN BY LATER IN THE AFTERNOON AND EVENING PER IMPRESSIVE LOW LEVEL THETA-E ADVECTION AHEAD OF AN ADVANCING UPPER TROUGH. OTHERWISE...EXPECT GRADIENT WINDS TO REMAIN OUT OF THE EAST FOR MUCH OF THE PERIOD AND INCREASE A BIT TODAY GIVEN EXPECTED UPSTREAM PRESSURE FALLS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...JT AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 18, 11:47 AM EDT, 16 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1147 AM EDT MON APR 18 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191600- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1147 AM EDT MON APR 18 2011 /1047 AM CDT MON APR 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF ROUTE 30 TONIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE BUT MAY PRODUCE SOME SMALL HAIL LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE TIME PERIOD FOR THE GREATEST THREAT OF SEVERE STORMS IS TUESDAY NIGHT...ESPECIALLY DURING THE LATE EVENING AND OVERNIGHT HOURS. THERE IS A THREAT OF SEVERE WEATHER ACROSS THE ENTIRE OUTLOOK AREA TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING...HOWEVER AT THIS TIME THE GREATEST POTENTIAL FOR SEVERE STORMS SHOULD BE SOUTH OF ROUTE 30. VERY WINDY CONDITIONS ARE EXPECTED THROUGHOUT THE AREA ON WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191600- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1147 AM EDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY NIGHT. THE STORMS COULD BE SEVERE. A SMALL CRAFT ADVISORY MAY ALSO BE NEEDED TUESDAY THROUGH WEDNESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 1:55 PM EDT | Special Weather Statement | IWX | LaPorte, Saint Joseph, Starke | 35 min |
| Apr 19, 11:37 AM EDT | River Flood Watch | IWX | Defiance, Fulton, Williams | 23 hr |
| Apr 19, 3:36 PM EDT | Special Weather Statement | IWX | Defiance, Henry, Paulding, Putnam | 39 min |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.